# SDR YENA2024011700066

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 30,518 hours, 20,601 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ENG#2 SHUTDOWN DUE VECTOR INTO EXTEREM/SERVER WEATHER ITT EXCEEDANCE FIRE BOTTLE /HANDLE PULLED; REF TOMAX WO# 2296 FOR WORK PERFORMED  CHAPTER 05-50-18/600 INSPECTION COMPLIED WITH FOR ITT EXCEEDANCE ON #2 ENGINE TOMX NR# 00078 C/W, ENGINE #2 BOROSCOPING ON NR# 0008 C/W, ENGINE #2 FIRE BOTTLE REPLACEMENT NR# 00051 C/W, ENGINE INLET ASSY REPLACEMENT NR# 00035 CW, ENGINE #2 RUNUP NR# 00057 CW,  DVDR ANALYSIS FOR OVERTEMP INCIDENT PERFORMED BY AVIONICA. AND JETBLUE WO# 1257676 TASK CARD E23-788-01 TALLY 5026 ENG CF34-10E ESN 424561 -FAN OGV FERRY FLIGHT RELIEF UNDER MDDR 523462 FOR 2 FC. TO ACCOUNT FOR ALL WORK PERFORMED TO #2 ENGINE. AND NACELLES.
